Decay of volumes under iteration of meromorphic mappings
[Décroissance des volumes sous l'itération d'applications méromorphes]
Annales de l'Institut Fourier, Tome 54 (2004) no. 7, pp. 2369-2386.

Soit f un endomorphisme méromorphe d’une variété kählérienne compacte. Nous étudions le taux de décroissance des volumes sous l’itération de f. Nous utilisons les estimées obtenues pour construire le courant de Green de l’application f dans un cadre très général.

Let f be a meromorphic self-mapping of a compact Kähler manifold. We study the rate of decreasing of volumes under the iteration of f. We use these volume estimates to construct the Green current of f in a quite general setting.

DOI : https://doi.org/10.5802/aif.2083
Classification : 32H50,  58F23,  58F15
Mots clés : application méromorphe, estimées de volume, courant de Green
@article{AIF_2004__54_7_2369_0,
     author = {Guedj, Vincent},
     title = {Decay of volumes under iteration of meromorphic mappings},
     journal = {Annales de l'Institut Fourier},
     pages = {2369--2386},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {7},
     year = {2004},
     doi = {10.5802/aif.2083},
     zbl = {1069.32007},
     mrnumber = {2139697},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2083/}
}
Guedj, Vincent. Decay of volumes under iteration of meromorphic mappings. Annales de l'Institut Fourier, Tome 54 (2004) no. 7, pp. 2369-2386. doi : 10.5802/aif.2083. http://archive.numdam.org/articles/10.5802/aif.2083/

[B 02] S. Boucksom On the volume of a line bundle, Internat. J. Math, Volume 13 (2002) no. 10, pp. 1043-1063 | Article | MR 1945706 | Zbl 1101.14008

[Ca 01] S. Cantat Dynamique des automorphismes des surfaces K3, Acta Math, Volume 187 (2001) no. 1, pp. 1-57 | Article | MR 1864630 | Zbl 1045.37007

[CG 04] D. Coman; V. Guedj Invariant currents and dynamical Lelong numbers, J. Geom. Anal, Volume 14 (2004) no. 2, pp. 199-213 | MR 2051683 | Zbl 1080.37050

[D 90] J.-P. Demailly Singular Hermitian metrics on positive line bundles, Complex algebraic varieties (Bayreuth, 1990) (Lecture Notes in Math), Volume 1507 (1990), pp. 87-104 | Zbl 0784.32024

[DF 01] J. Diller; C. Favre Dynamics of bimeromorphic maps of surfaces, Amer. J. Math, Volume 123 (2001) no. 6, pp. 1135-1169 | Article | MR 1867314 | Zbl 1112.37308

[DPS 01] J.-P. Demailly; T. Peternell; M. Schneider Pseudo-effective line bundles on compact Kähler manifolds, Internat. J. Math, Volume 12 (2001) no. 6, pp. 689-741 | Article | MR 1875649 | Zbl 1111.32302

[DS 04] T.C. Dinh; N. Sibony Regularization of currents and entropy (2004) (Preprint) | Numdam | MR 2119243 | Zbl 1074.53058

[FG 01] C. Favre; V. Guedj Dynamique des applications rationnelles des espaces multiprojectifs. Indiana Univ, Math. J, Volume 50 (2001) no. 2, pp. 881-934 | MR 1871393 | Zbl 1046.37026

[FJ 03] C. Favre; M. Jonsson Brolin's theorem for curves in two complex dimensions, Ann. Inst. Fourier, Volume 53 (2003) no. 5, pp. 1461-1501 | Article | EuDML 116078 | Numdam | MR 2032940 | Zbl 1113.32005

[G 02] V. Guedj Dynamics of polynomial mappings of 2 , Amer. J. Math, Volume 124 (2002) no. 1, pp. 75-106 | Article | MR 1879000 | Zbl 01731124

[G 03a] V. Guedj Equidistribution towards the Green current, Bull. Soc. Math. France, Volume 131 (2003) no. 3, pp. 359-372 | Numdam | MR 2017143 | Zbl 02096358

[G 03b] V. Guedj Ergodic properties of rational mappings with large topological degree (To appear in Annals of Math.) | MR 2179389 | Zbl 1088.37020

[GZ 04] V. Guedj; A. Zeriahi Intrinsic capacities on compact Kähler manifolds (e-print, arXiv:math.CV/0401302) | Zbl 1087.32020

[K 00] C. Kiselman Ensembles de sous-niveau et images inverses des fonctions plurisousharmoniques, Bull. Sci. Math, Volume 124 (2000) no. 1, pp. 75-92 | Article | MR 1742495 | Zbl 0955.32025

[S 99] N. Sibony Dynamique des applications rationnelles de k , Dynamique et géométrie complexes (Panorama et Synthèses) (1999) | Zbl 1020.37026

[Sk 72] H. Skoda Sous-ensembles analytiques d'ordre fini ou infini dans n , Bull. Soc. Math. France, Volume 100 (1972), pp. 353-408 | Numdam | MR 352517 | Zbl 0246.32009